# SDR P2EA98104

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cover
- Part number: 633731A4434
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 804 - MDW - NO EMERGENCY DECLARED LANDING NORMAL.  GOT HAZY VAPOR IN CABIN DURING FLIGHT.  FOUND NR 1 BEARING ACCESSORY COVER CRACKED ON NR 1 ENGINE, REPLACED COVER PER PWA M/M 72-23.  PERFORMED ENGINE RUN NO LEAKS OR HAZE NOTED.  (M)
